On discrepancy theorems with applications to approximation theory

Volume 31 / 1995

Hans-Peter Blatt Banach Center Publications 31 (1995), 115-123 DOI: 10.4064/-31-1-115-123

Abstract

We give an overview on discrepancy theorems based on bounds of the logarithmic potential of signed measures. The results generalize well-known results of P. Erdős and P. Turán on the distribution of zeros of polynomials. Besides of new estimates for the zeros of orthogonal polynomials, we give further applications to approximation theory concerning the distribution of Fekete points, extreme points and zeros of polynomials of best uniform approximation.

Authors

  • Hans-Peter Blatt

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image